RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 5(305), Pages 203–222 (Mi umn1113)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotic expansions of the probability that the sum of independent random variables hits a ball in a Hilbert space

V. V. Sazonova, V. V. Ulyanovb

a M. V. Lomonosov Moscow State University
b Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:5, 1045–1063

Bibliographic databases:

UDC: 517.5
MSC: 60G50, 41A60, 60G15, 28C20
Received: 11.03.1993

Citation: V. V. Sazonov, V. V. Ulyanov, “Asymptotic expansions of the probability that the sum of independent random variables hits a ball in a Hilbert space”, Uspekhi Mat. Nauk, 50:5(305) (1995), 203–222; Russian Math. Surveys, 50:5 (1995), 1045–1063

Citation in format AMSBIB
\Bibitem{SazUly95}
\by V.~V.~Sazonov, V.~V.~Ulyanov
\paper Asymptotic expansions of the probability that the sum of independent random variables hits a~ball in a~Hilbert space
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 5(305)
\pages 203--222
\mathnet{http://mi.mathnet.ru/umn1113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1365056}
\zmath{https://zbmath.org/?q=an:0860.60006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1045S}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 5
\pages 1045--1063
\crossref{https://doi.org/10.1070/RM1995v050n05ABEH002616}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995VR49500010}


Linking options:
  • http://mi.mathnet.ru/eng/umn1113
  • http://mi.mathnet.ru/eng/umn/v50/i5/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Salvador Arellano-Balderas, Valeri V. Kucherenko, “On the boson spectrum of the N particle Schrödinger operator with periodic binary potential (dense matter)”, J Math Phys (N Y ), 44:4 (2003), 1490  crossref  mathscinet  zmath  isi
    2. S.A. Bogatyrev, F. Götze, V.V. Ulyanov, “Non-uniform bounds for short asymptotic expansions in the CLT for balls in a Hilbert space”, Journal of Multivariate Analysis, 97:9 (2006), 2041  crossref
    3. Yu. V. Prokhorov, F. Götze, V. V. Ulyanov, “On bounds for characteristic functions of the powers of asymptotically normal random variables”, Theory Probab. Appl., 62:1 (2018), 98–116  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:431
    Full text:91
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019